# SDR FDEA201304120776

- Difficulty date: April 12, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,509 hours, 17,737 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50053
- Condition: Gouged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 1280 LBL 62 - RBL 62, UPPER TEE GOUGED.   BLENDED AREA IAW SRM51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, DETAIL IV FIG 101 SH4.  R & R FLOORBEAM IAW SRM53-60-51, FIG 1, PG4 AND INSTALLED IAW SRM 51-40-  02 & DWG 146N5005.  CLASSIFIED MAJOR REPAIR.
